# SDR 2007UALA02586

- Difficulty date: July 11, 2007
- Submitted: July 13, 2007
- Operation: Air carrier
- Aircraft: N351UA
- Make and model: Boeing 737322
- Aircraft serial: 24319
- Aircraft time: 54,334 hours, 30,040 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 947
- Stage of operation: IN
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

ACFT WAS HIT BY VEHICLE AT APPROX STA 947. 5, AREA BELOW LAST CABIN WINDOW ON THE SKIN LAP JOINT LOWEST TO BOTTOM OF ACFT LT SIDE.    [07-27-07]   ACCOMPLISHED REPAIR.
